Filters : "Kirichenko, Vladimir V." Limpar

Filters



Refine with date range


  • Unidade: IME

    Subjects: ANÉIS DE GRUPOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; GUBARENI, Nadezhda Mikhaæilovna; KIRICHENKO, Vladimir V. Rings with finite decomposition of identity. [S.l: s.n.], 2010.
    • APA

      Dokuchaev, M., Gubareni, N. M., & Kirichenko, V. V. (2010). Rings with finite decomposition of identity. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Gubareni NM, Kirichenko VV. Rings with finite decomposition of identity. 2010 ;
    • Vancouver

      Dokuchaev M, Gubareni NM, Kirichenko VV. Rings with finite decomposition of identity. 2010 ;
  • Unidade: IME

    Subjects: GRUPOS DE LIE

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; GUBARENI, Nadezhda Mikhaæilovna; FUTORNY, Vyacheslav; KHIBINA, Marina A.; KIRICHENKO, Vladimir V. Dynkin diagrams and spectra of graphs. [S.l: s.n.], 2010.
    • APA

      Dokuchaev, M., Gubareni, N. M., Futorny, V., Khibina, M. A., & Kirichenko, V. V. (2010). Dynkin diagrams and spectra of graphs. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Gubareni NM, Futorny V, Khibina MA, Kirichenko VV. Dynkin diagrams and spectra of graphs. 2010 ;
    • Vancouver

      Dokuchaev M, Gubareni NM, Futorny V, Khibina MA, Kirichenko VV. Dynkin diagrams and spectra of graphs. 2010 ;
  • Source: Journal of Algebra. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ANÉIS DE GRUPOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; KIRICHENKO, Vladimir V.; POLCINO MILIES, Francisco César. Locally nilpotent groups of units in tiled rings. Journal of Algebra, San Diego, Elsevier, v. 323, n. 11, p. 3055-3066, 2010. Disponível em: < https://doi.org/10.1016/j.jalgebra.2010.02.034 > DOI: 10.1016/j.jalgebra.2010.02.034.
    • APA

      Dokuchaev, M., Kirichenko, V. V., & Polcino Milies, F. C. (2010). Locally nilpotent groups of units in tiled rings. Journal of Algebra, 323( 11), 3055-3066. doi:10.1016/j.jalgebra.2010.02.034
    • NLM

      Dokuchaev M, Kirichenko VV, Polcino Milies FC. Locally nilpotent groups of units in tiled rings [Internet]. Journal of Algebra. 2010 ; 323( 11): 3055-3066.Available from: https://doi.org/10.1016/j.jalgebra.2010.02.034
    • Vancouver

      Dokuchaev M, Kirichenko VV, Polcino Milies FC. Locally nilpotent groups of units in tiled rings [Internet]. Journal of Algebra. 2010 ; 323( 11): 3055-3066.Available from: https://doi.org/10.1016/j.jalgebra.2010.02.034
  • Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; GUBARENI, Nadezhda Mikhaæilovna; KIRICHENKO, Vladimir V. Semiprime rings anf right Bézout semiperfect rings. [S.l: s.n.], 2008.
    • APA

      Dokuchaev, M., Gubareni, N. M., & Kirichenko, V. V. (2008). Semiprime rings anf right Bézout semiperfect rings. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Gubareni NM, Kirichenko VV. Semiprime rings anf right Bézout semiperfect rings. 2008 ;
    • Vancouver

      Dokuchaev M, Gubareni NM, Kirichenko VV. Semiprime rings anf right Bézout semiperfect rings. 2008 ;
  • Unidade: IME

    Subjects: ANÉIS E MÓDULOS TOPOLÓGICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; KIRICHENKO, Vladimir V.; NOVIKOV, B. V.; PETRAVCHUK, A. P. On incidence modulo ideal rings. [S.l: s.n.], 2006.
    • APA

      Dokuchaev, M., Kirichenko, V. V., Novikov, B. V., & Petravchuk, A. P. (2006). On incidence modulo ideal rings. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Kirichenko VV, Novikov BV, Petravchuk AP. On incidence modulo ideal rings. 2006 ;
    • Vancouver

      Dokuchaev M, Kirichenko VV, Novikov BV, Petravchuk AP. On incidence modulo ideal rings. 2006 ;
  • Source: Journal of Algebra. Unidade: IME

    Subjects: GRUPOS LINEARES, GRUPOS NILPOTENTES, TEORIA DOS GRUPOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; POLCINO MILIES, Francisco César; KIRICHENKO, Vladimir V. Engel subgroups of triangular matrices over local rings. Journal of Algebra, San Diego, Elsevier, v. 290, n. 2, p. 433-446, 2005. Disponível em: < https://doi.org/10.1016/j.jalgebra.2004.06.029 > DOI: 10.1016/j.jalgebra.2004.06.029.
    • APA

      Dokuchaev, M., Polcino Milies, F. C., & Kirichenko, V. V. (2005). Engel subgroups of triangular matrices over local rings. Journal of Algebra, 290( 2), 433-446. doi:10.1016/j.jalgebra.2004.06.029
    • NLM

      Dokuchaev M, Polcino Milies FC, Kirichenko VV. Engel subgroups of triangular matrices over local rings [Internet]. Journal of Algebra. 2005 ; 290( 2): 433-446.Available from: https://doi.org/10.1016/j.jalgebra.2004.06.029
    • Vancouver

      Dokuchaev M, Polcino Milies FC, Kirichenko VV. Engel subgroups of triangular matrices over local rings [Internet]. Journal of Algebra. 2005 ; 290( 2): 433-446.Available from: https://doi.org/10.1016/j.jalgebra.2004.06.029
  • Unidade: IME

    Subjects: MÓDULOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; KIRICHENKO, Vladimir V.; ZELENSKY, A. V.; ZHURAVLEV, Viktor N. Gorenstein matrices. [S.l: s.n.], 2004.
    • APA

      Dokuchaev, M., Kirichenko, V. V., Zelensky, A. V., & Zhuravlev, V. N. (2004). Gorenstein matrices. São Paulo: IME-USP.
    • NLM

      Dokuchaev M, Kirichenko VV, Zelensky AV, Zhuravlev VN. Gorenstein matrices. 2004 ;
    • Vancouver

      Dokuchaev M, Kirichenko VV, Zelensky AV, Zhuravlev VN. Gorenstein matrices. 2004 ;
  • Unidade: IME

    Subjects: MÓDULOS (ÁLGEBRA)

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CHERNOUSOVA, Zhana T.; DOKUCHAEV, Michael; KHIBINA, Marina A.; et al. Tiled orders over discrete valuation rings, finite Markov chains and partially ordered sets, II. [S.l: s.n.], 2003.
    • APA

      Chernousova, Z. T., Dokuchaev, M., Khibina, M. A., Kirichenko, V. V., Miroshnichenko, S. G., & Zhuravlev, V. N. (2003). Tiled orders over discrete valuation rings, finite Markov chains and partially ordered sets, II. São Paulo: IME-USP.
    • NLM

      Chernousova ZT, Dokuchaev M, Khibina MA, Kirichenko VV, Miroshnichenko SG, Zhuravlev VN. Tiled orders over discrete valuation rings, finite Markov chains and partially ordered sets, II. 2003 ;
    • Vancouver

      Chernousova ZT, Dokuchaev M, Khibina MA, Kirichenko VV, Miroshnichenko SG, Zhuravlev VN. Tiled orders over discrete valuation rings, finite Markov chains and partially ordered sets, II. 2003 ;
  • Source: Ukrainian Mathematical Journal. Unidade: IME

    Subjects: ANÉIS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael; KIRICHENKO, Vladimir V. Quasi-Frobenius rings and Nakayama permutations of semiperfect rings. Ukrainian Mathematical Journal[S.l.], v. 54, n. 7, p. 1112-1125, 2002. Disponível em: < https://doi.org/10.1023/A:1022062325089 > DOI: 10.1023/A:1022062325089.
    • APA

      Dokuchaev, M., & Kirichenko, V. V. (2002). Quasi-Frobenius rings and Nakayama permutations of semiperfect rings. Ukrainian Mathematical Journal, 54( 7), 1112-1125. doi:10.1023/A:1022062325089
    • NLM

      Dokuchaev M, Kirichenko VV. Quasi-Frobenius rings and Nakayama permutations of semiperfect rings [Internet]. Ukrainian Mathematical Journal. 2002 ; 54( 7): 1112-1125.Available from: https://doi.org/10.1023/A:1022062325089
    • Vancouver

      Dokuchaev M, Kirichenko VV. Quasi-Frobenius rings and Nakayama permutations of semiperfect rings [Internet]. Ukrainian Mathematical Journal. 2002 ; 54( 7): 1112-1125.Available from: https://doi.org/10.1023/A:1022062325089


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020